Even Certain Medicines Can Cause Hair Loss!

112

Summary

It is pretty normal to lose hairs on a daily basis. However, if you started seeing bald patches or a residing hairline, you better seek a solution to curb hair loss.

Press Release

It is pretty normal to lose hairs on a daily basis. However, if you started seeing bald patches or a residing hairline, you better seek a solution to curb hair loss. Though hair fall might become aggressive due to factors such as excessive stress, poor diet and health issues, there are certain drugs that might be making you lose your tresses. In most of the cases, the hair loss due to medicines is temporary and it subsides once you stop taking those drugs. But in some unfortunate cases, the hair loss results into bald patches and turns into male or female baldness pattern its permanent.

In this article, we are going to learn about those prescription medicines and how they affect your hairs. Let’s get started.

Gout medications

Gout is a form of arthritis which develops due to excess levels of uric acid in the blood. Allopurinol which is available under the brand names, Lopurin and Zyloprim is known to have effect on the hairs and probably the reason for hair loss you are dealing with lately. This prescription drug leads to a condition called telogen effluvium which is hair loss that affects the entire scalp.

Anticoagulants (blood thinners)

People with health conditions such as heart diseases need to take anticoagulant or blood thinning medicines which are subsequently related to telogen effluvium. A blood thinner such as warfarin sodium available under brand names Panwarfarin, Sofarin, Coumadin and heparin injections are responsible for hair fall.

Beta blockers

These are the drugs that helps reduce the stress on your heart and to manage high blood pressure. Beta blockers such as Propranolol, Atenolol, Nadolol, Metoprolol and Timolol cause hair fall.

Antidepressants

Drugs used to treat depression and anxiety such as Amoxapine, Fluoxetine hydrochloride, Amitriptyline, Desipramine , Haloperidol, Trimipramine etc., are known to cause hair fall.

Vitamin A

The anti-acne drug isotretinoin (Accutane) is obtained from vitamin A available in the form of topical cream and oral pills. When consumed in a large dosage, the vitamin A drug is known to develop hair loss in people.

Hormone replacement drugs

Oral contraceptives contain hormones which are responsible for causing hair fall in women. In men, hair loss is due to anabolic steroid consumption.

Angiotensin-Converting Enzyme or ACE Inhibitors

Captopril, Lisinopril and Enalapril are some of the ACE inhibitor drugs that cause hair loss.

Angiotensin-Converting Enzyme or ACE Inhibitors

Captopril, Lisinopril and Enalapril are some of the ACE inhibitor drugs that cause hair loss.

Contact info:-

Name:- John Walker

Website:- http://www.pillsuppliers.com

Phone No:- +9725144009